4 Jan 2011
Erectile dysfunction and other sexual problems are not known side effects of Azor ... however, they may be that cause. If the problems started after you started taking Azor then it is highly likely due to the Azor. Please discuss with your doctor.
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... After looking into it, I found out it was the primary ingredient for a LOT of sexual stimulates and I was really really completely drawn in. One ...
1 answer • 6 May 2011
... and no one can help me i take two types but until they get me in a public clinic i can only take one so my blood pressure flips flop i need to ...
1 answer • 15 Jul 2011
High Blood Pressure - I started taking Azor about one month ago and I also take levitra. I was taking levitra before azor and it worked well now ...
1 answer • 7 Aug 2011
1 answer • 6 Jul 2012